Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red inflammatory marks on cheeks, swelling under eye area. Used face cleansing treatment to remove black heads. Side effect ?

hi, I am 23 year girl .My problem is i am suffering fron red inflammatory cheeks with red marks on my cheeks and also sewelling under my eye area.some time burning sensatuon feel when oil comes out frompores containing also blackheads but the oil is excessive which makes my cheeks more red and irritate.This problem is from 35 days after face cleansing treatment at beayty parlor fror removing blackheads.they use apricort scrub and massage with spounge after that the gave me steam to remove blackhead.Please help me i am very very tense.please tell me what is my problem?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Madam, you have got an allergic reaction while your cleansing treatment was going on.
Do not worry and do not apply any more cosmetics at all for the time being.
see a skin specialist at the earliest. you may need local steroids creams and oral
anti histaminics.wish u a speedy recovery.
Answered: Tue, 14 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor